# SDR SCNA97343

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Nr 2 Le Flap
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NUMBER 2 LT LEADING EDGE FLAP FAILED TO RETRACT ON DEPARTURE.  RETURNED TO LAS.  REPLACED HARDWARE ON INTRANSIT SWITCH AND READJUSTED IN ACCORDANCE WITH MM 27-80-04.  FUNCTIONALLY TESTED NORMAL.
